# SDR AALA2019041659013

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 59,135 hours, 16,859 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Disconnected
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLIGHT DIVERTIED TO HNL ON ACCOUNT COCKPIT OXYGEN LEVEL DEPLEATED. AIRCRAFT WAS OVERWEIGHT FOR LANDING. AN EMERGENCY WAS DECLARED. MAINTENANCE FOUND THE OXYGEN HOSE BLEW OFF CONNECTION CAUSING THE COMPLETE LOSS OF CREW OXYGEN. SECURED O2 SUPPLY LINE. LEAK CHECK GOOD.
